# SDR AALA20140926009

- Difficulty date: September 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB CRACKED AT STATION XIS 134.546.  INSTALLED DOUBLER REPAIR IAW EA MD80-57-036732.
